Subject Areas on Research
- Methemoglobinemia after infusion of ifosfamide chemotherapy: first report of a potentially serious adverse reaction related to ifosfamide.
- Methemoglobinemia associated with dapsone treatment in solid organ transplant recipients: a two-case report and review.
- Methemoglobinemia complicating topical anesthesia during bronchoscopic procedures.
- Nasal tetracaine spray-induced methemoglobinemia.
- Species differences in susceptibility to 1,3-dinitrobenzene-induced testicular toxicity and methemoglobinemia.
- Subtle desaturation and perioperative methemoglobinemia. The need for continued vigilance.
- The need for caution with topical anesthesia during endoscopic procedures, as liberal use may result in methemoglobinemia.
- Unexplained hypoxia in a woman presenting with acute on chronic abdominal pain.
Keywords of People
- Cohen, Seth Morris, Associate Professor of Surgery, Surgery, Head and Neck Surgery and Communication Sciences